# SDR ASAA2013072495668

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 24,330 hours, 7,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65C359795
- Condition: Chafed
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING L2 WINDOW, TOP OF WINDOW FRAME RUBS AGAINST ASSY ABOVE IT. ACFT GROUNDED.  REPOSITIONED BRACKET ABOVE ABOVE L2 WINDOW IAW SRM 51-40-02.
